View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Schurz, Henri
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
Almost sure asymptotic stability of drift-implicit solutions theta-method for bilinear ordinary stochastic differential equations in R1
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Journal of computation and applied mathematics
Translated Title
n/a
Reprint Status
n/a
Date of Publication
2005
Volume ID
180
Issue ID
1
Page(s)
13-31
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
n/a